Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Brown vaginal discharge, cramping, delayed period. Had flu and yeast infection. Discharge due to previous infection?

Hi, I have been having dark brown vaginal discharge for one week now. There is been slight cramping from day to day. I usually have late periods, my cycle is around 33 days, and i was supposed to get my period yesterday or today. When I was ovulating, I got sick with the flu and think i got mild yeast infection . I was itching a lot and its almost gone. But is the brown discharge because of my previous infection? I usually have brown discharge one day before my period, but never one week before.
Asked On : Sun, 11 Nov 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to Healthcare Magic,
Sometime due to different factors( stress, physical activity, nutrition, emotional factors, etc.. ) periods can delay or come early. Possible your brown discharge is correlated with upcoming periods, if you exclude such condition then your sings suggestive for bacterial vaginosis and you need laboratory exam with culture, urine analysis and transvaginal ultrasonography ( check uterine cavity to rule out polyps that also can bleed). Until you will clarify , avoid intercourse and maintain adequate hygiene.
I wish you good luck and speedy recovery.
Hope this helps and I have answered your query. If you have additional queries don’t hesitate to ask.
Best Regards,

Answered: Mon, 12 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor